# SDR ASAA2020102933561

- Difficulty date: October 29, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 47,149 hours, 14,038 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3215207
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INTERNAL FUEL TANK, STRINGER-U15 CRACKED AT LOWER FLANGE AT RIB-14 (W STA 432.5), STREAMER ATTACHED.  GROUNDED-YES.  CUT-OUT DAMAGED SECTION OF LEFT WING STRINGER U15 AND REPAIRED STRINGER, REF B737-800 SRM 57-20-03-2R-2.  THIS IS A CATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 20,000 FLIGHT CYCLES OR 40,000 FLIGHT HOURS WHICH EVER COMES FIRST.  REPEAT INSPECTION EVERY 36,000 FLIGHT CYCLES AFTER THAT.  DOT AND STREAMER REMOVED.
